Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 541, NWS Memphis, TN

June 16, 20115 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Jun 16, 2011, 9:02 PM CDT for 5 counties in Tennessee. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2011, 9:02 PM CDT (02:02 UTC)
Expired
Jun 16, 2011, 9:30 PM CDT
In force
28 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Carroll County, TN, Chester County, TN, Decatur County, TN, Henderson County, TN, Henry County, TN

What was reported inside it

TimeReportWhereRemark
Jun 16, 9:13 PM CDTTSTM WND DMGBible Hill, TNTREES DOWN ALONG BIBLE HILL ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 16, 4:41 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.0 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 89 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
89 J/kg
Mixed-layer CIN
-108 J/kg
Mixed-layer LCL
2222 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

639 
WUUS54 KMEG 170202
SVRMEG
TNC017-023-039-077-079-170230-
/O.NEW.KMEG.SV.W.0541.110617T0202Z-110617T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
902 PM CDT THU JUN 16 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  DECATUR COUNTY IN TENNESSEE...
  CARROLL COUNTY IN NORTHWEST TENNESSEE...
  EXTREME SOUTHWESTERN HENRY COUNTY IN NORTHWEST TENNESSEE...
  NORTHEASTERN CHESTER COUNTY IN SOUTHWEST TENNESSEE...
  HENDERSON COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 930 PM CDT

* AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
  60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  HUNTINGDON TO REAGAN...OR ALONG A LINE EXTENDING FROM HUNTINGDON TO
  9 MILES SOUTH OF LEXINGTON...AND MOVING EAST AT 40 MPH. DOWNED     
  TREES DOWN HAVE BEEN REPORTED ACROSS HENDERSON COUNTY.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HUNTINGDON...LEXINGTON...MCKENZIE...NATCHEZ TRACE STATE FOREST AND
  NATCHEZ TRACE STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR BEECH LAKE...PIN OAK LAKE AND
  PINE LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3545 8804 3546 8852 3612 8854 3616 8853
      3618 8815 3611 8821 3586 8821 3586 8804
      3583 8801 3581 8796 3573 8802 3567 8801
      3561 8802 3555 8797 3550 8796
TIME...MOT...LOC 0201Z 270DEG 34KT 3603 8833 3553 8833

$$


RRH
2 follow-up statements
556 
WWUS54 KMEG 170219
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
919 PM CDT THU JUN 16 2011

TNC017-023-039-077-079-170230-
/O.CON.KMEG.SV.W.0541.000000T0000Z-110617T0230Z/
DECATUR TN-CARROLL TN-HENRY TN-HENDERSON TN-CHESTER TN-
919 PM CDT THU JUN 16 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EXTREME EAST CENTRAL CHESTER...EASTERN HENDERSON...SOUTHWESTERN
HENRY...EASTERN CARROLL AND DECATUR COUNTIES...

AT 918 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BRUCETON TO LICK SKILLET...OR ALONG A LINE EXTENDING FROM CAMDEN
TO 14 MILES SOUTHEAST OF LEXINGTON...MOVING EAST AT 40 MPH.  DOWNED  
TREES DOWN HAVE BEEN REPORTED ACROSS HENDERSON COUNTY.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BUENA
VISTA...CLARKSBURG...HOLLOW ROCK...HUNTINGDON...LEXINGTON...
MCKENZIE...PARKER'S CROSS ROADS...SCOTTS HILL...HICO...MIXIE...
EPHESUS...CREWS STORE...PALMER SHELTER AND HILLARD.

 THIS WARNING ALSO INCLUDES AREAS NEAR PIN OAK LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

.A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT FOR THE ALERT
AREA.

&&

LAT...LON 3545 8804 3546 8839 3589 8842 3616 8853
      3618 8815 3611 8821 3586 8821 3586 8804
      3583 8801 3581 8796 3573 8802 3567 8801
      3561 8802 3555 8797 3550 8796
TIME...MOT...LOC 0218Z 270DEG 34KT 3603 8813 3553 8813

$$


RRH
537 
WWUS54 KMEG 170228
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
928 PM CDT THU JUN 16 2011

TNC017-023-039-077-079-170238-
/O.EXP.KMEG.SV.W.0541.000000T0000Z-110617T0230Z/
DECATUR TN-CARROLL TN-HENRY TN-HENDERSON TN-CHESTER TN-
928 PM CDT THU JUN 16 2011

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EAST CENTRAL
CHESTER...EASTERN HENDERSON...SOUTHWESTERN HENRY...EASTERN CARROLL
AND DECATUR COUNTIES WILL EXPIRE AT 930 PM CDT...

AT 928 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

LAT...LON 3545 8804 3546 8839 3589 8842 3616 8853
      3618 8815 3611 8821 3586 8821 3586 8804
      3583 8801 3581 8796 3573 8802 3567 8801
      3561 8802 3555 8797 3550 8796
TIME...MOT...LOC 0228Z 270DEG 34KT 3603 8801 3553 8802

$$


RRH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 2:59 PM CDT, 6 hours 3 minutes earlier.

Area forecast discussion, Jun 16, 2:59 PM CDT, 6 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
259 PM CDT THU JUN 16 2011

.DISCUSSION...

SKIES ARE PARTLY CLOUDY TO MOSTLY SUNNY ACROSS THE FORECAST AREA
THIS AFTERNOON WITH TEMPERATURES MAINLY IN THE 90S. SOME ISOLATED
THUNDERSTORMS HAVE DEVELOPED ACROSS THE FORECAST AREA THIS
AFTERNOON. THE FIRST OF THE TWO MCS IS NOW MOVING EAST ACROSS
NORTH CENTRAL ARKANSAS WHILE SECOND MCS IS EXITING SOUTHEAST
KANSAS AND MOVING INTO NORTHEAST OKLAHOMA. A WEAK FRONTAL BOUNDARY
EXTENDS ACROSS SOUTHERN TENNESSEE THROUGH CENTRAL ARKANSAS AND
INTO NORTHERN OKLAHOMA. ALL OF THESE FACTORS SHOULD HELP PRODUCE
SOME ADDITIONAL THUNDERSTORMS ACROSS THE FORECAST AREA TONIGHT SO
WILL KEEP CHANCE POPS FOR TONIGHT. SOME ISOLATED SEVERE
THUNDERSTORMS ARE POSSIBLE TONIGHT WITH DAMAGING WINDS AND PERHAPS
SOME LARGE HAIL AS THE MAIN THREATS.

BY FRIDAY...THE STATIONARY FRONT WILL MOVE NORTH AS A WARM FRONT
WITH SOME ISOLATED THUNDERSTORMS POSSIBLE MAINLY OVER SECTIONS OF
WEST TENNESSEE AND EXTREME NORTHEAST MISSISSIPPI. UPPER LEVEL
RIDGE BEGIN TO BUILD BACK INTO THE REGION BRINGING A RETURN OF
HOT TEMPERATURES AND LITTLE IF ANY RAIN. THE RIDGE WILL CONTINUE
TO BUILD OVER THE WEEKEND BRINGING AFTERNOON TEMPERATURES INTO THE
MID AND UPPER 90S. HEAT INDEX VALUES WILL BEGIN TO APPROACH 105
DEGREES ACROSS SOME AREAS ALONG THE MISSISSIPPI ON SATURDAY AND
OVER A LARGE PORTION OF THE FORECAST AREA ON SUNDAY. A HEAT
ADVISORY MAY BE NEEDED FOR THE LATER PART OF THE WEEKEND. THE HOT
AND HUMIND WEATHER SHOULD CONTINUE INTO MONDAY AS WELL.

A NEW COLD FRONT WILL MOVE INTO THE CENTRAL AND SOUTHERN PLAINS
ON TUESDAY WHICH MAY TRIGGER SOME SCATTERED THUNDERSTORMS OVER THE
FORECAST AREA TUESDAY NIGHT. THE FRONT WILL SLOWLY APPROACH THE
FORECAST AREA ON WEDNESDAY AND THURSDAY. THIS WILL MEAN A
CONTINUED CHANCE OF THUNDERSTORMS BOTH DAYS. IN ADDITION...
TEMPERATURES WILL BE A LITTLE COOLER STARTING TUESDAY WITH
READINGS APPROACHING NEAR NORMAL LEVELS BY THURSDAY.

ARS

&&

AVIATION...

18Z TAF CYCLE (16/18Z-17/18Z)

LITTLE CHANGE FROM EARLIER TAF SET. VFR CONDITIONS ARE EXPECTED TO
OCCUR MUCH OF THE TIME. KEPT IN CB AT KMEM AND KTUP THIS
AFTERNOON WITH A WARM FRONT NEARBY AND AS UPSTREAM CONVECTION OVER
NORTHWEST AR SLIDES TO THE SOUTHEAST. OTHERWISE...STILL THINK
SCATTERED THUNDERSTORMS ASSOCIATED WITH AN UPPER LEVEL DISTURBANCE
WILL SPREAD INTO THE MIDSOUTH FROM THE NORTHWEST OVERNIGHT. KEPT
TIMING OF TEMPO TSRA FOR TONIGHT AS IN EARLIER TAFS...ALTHOUGH
CONFIDENCE ON TIMING IS LESS THAN DESIRED. SOUTHERLY WINDS 7-10
KTS THIS AFTERNOON...5-8 KTS TONIGHT...THEN INCREASING AFTER
SUNRISE FRIDAY FROM THE S AND SOUTHWEST TO BETWEEN 8 AND 13 KTS.

JCL

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  76  95  78  96 /  30  10  10  10
MKL  72  93  73  95 /  30  20  10  10
JBR  73  94  75  96 /  30  10  10  10
TUP  73  96  74  97 /  30  10  10  10

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Jun 16, 3:32 PM CDT, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
332 PM CDT THU JUN 16 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-172245-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
332 PM CDT THU JUN 16 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEST OF A LINE FROM
UNION CITY TENNESSEE TO TUPELO MISSISSIPPI. DAMAGING WINDS WITH
PERHAPS SOME HAIL ARE THE MAIN THREAT WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

BUILDING HEAT AND HUMIDITY IS FORECAST FRIDAY THROUGH MONDAY. HEAT
ADVISORIES MAY BE NEEDED AT TIMES DURING THIS PERIOD...WITH THE
MOST LIKELY DAY BEING SUNDAY AS HEAT INDEX READINGS RISE TO
BETWEEN 105 AND 109 DEGREES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 16, 7:39 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
739 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             2 ESE LORADO            35.98N 90.68W
06/16/2011  E2.00 INCH       GREENE             AR   TRAINED SPOTTER

            2 INCH HAIL...DAMAGED METAL ROOF OF OFFICE BUILDING AND A
            COUPLE GREENHOUSES.

0415 PM     HAIL             PALMETTO                34.19N 88.79W
06/16/2011  E0.88 INCH       LEE                MS   LAW ENFORCEMENT

0433 PM     HAIL             1 S WALCOTT             36.02N 90.67W
06/16/2011  E1.00 INCH       GREENE             AR   PUBLIC

            QUARTER SIZED HAIL NEAR HIGHWAY 141.

0444 PM     HAIL             JONESBORO               35.82N 90.69W
06/16/2011  E1.00 INCH       CRAIGHEAD          AR   BROADCAST MEDIA

0527 PM     HAIL             NEUHARDT                35.06N 90.33W
06/16/2011  E0.88 INCH       CRITTENDEN         AR   TRAINED SPOTTER

0530 PM     HAIL             NEUHARDT                35.06N 90.33W
06/16/2011  E1.75 INCH       CRITTENDEN         AR   TRAINED SPOTTER

            UPTO GOLF BALL SIZED HAIL IN NEUHARDT.

0538 PM     HAIL             SARDIS                  34.43N 89.91W
06/16/2011  E0.88 INCH       PANOLA             MS   TRAINED SPOTTER

            NICKEL SIZE HAIL.

0540 PM     HAIL             5 W MARIANNA            34.77N 90.85W
06/16/2011  E1.50 INCH       LEE                AR   TRAINED SPOTTER

            QUARTER TO PING PONG BALL SIZED HAIL NEAR HIGHWAY 79

0545 PM     TSTM WND DMG     KENNETT                 36.24N 90.05W
06/16/2011                   DUNKLIN            MO   EMERGENCY MNGR

            TREES DOWN IN KENNETT

0550 PM     TSTM WND DMG     3 WSW KENNETT           36.22N 90.10W
06/16/2011                   DUNKLIN            MO   EMERGENCY MNGR

            FARM SHOPT LOST ROOF AND BACK WALL NEAR COUNTY ROAD 535
            AND HWY Y.

0555 PM     HAIL             NEUHARDT                35.06N 90.33W
06/16/2011  E1.00 INCH       CRITTENDEN         AR   TRAINED SPOTTER

            QUARTER SIZED HAIL NOW IN NEUHARDT.

0625 PM     FUNNEL CLOUD     2 E WARDELL             36.35N 89.78W
06/16/2011                   PEMISCOT           MO   LAW ENFORCEMENT

            POSSBILE TORNADO...MAYBE DAMAGE...LAW ENFORCEMENT
            RESPONDING TO SITE.

0649 PM     HAIL             OLIVE BRANCH            34.95N 89.83W
06/16/2011  E0.75 INCH       DESOTO             MS   NWS EMPLOYEE

0649 PM     HAIL             OLIVE BRANCH            34.95N 89.83W
06/16/2011  E0.88 INCH       DESOTO             MS   TRAINED SPOTTER

            NICKEL SIZE HAIL NEAR HACKS CROSS AND OLD 78.

0651 PM     TSTM WND DMG     CRAWFORDSVILLE          35.23N 90.33W
06/16/2011                   CRITTENDEN         AR   PUBLIC

            TREES DOWN

0655 PM     TSTM WND GST     2 S DOWNTOWN MEMPHIS    35.10N 90.05W
06/16/2011  E73.00 MPH       SHELBY             TN   ASOS

            ASOS RECORDED PEAK WIND OF 73 MPH AT 655

0658 PM     HAIL             SOUTHAVEN               34.97N 90.00W
06/16/2011  E1.00 INCH       DESOTO             MS   AMATEUR RADIO

            QUARTER SIZE HAIL NEAR ELMORE AND GOODMAN

0700 PM     LIGHTNING        HERNANDO                34.83N 89.99W
06/16/2011                   DESOTO             MS   AMATEUR RADIO

            LIGHTNING STRIKE HIT HOUSE CAUSING FIRE.

0702 PM     TSTM WND DMG     LOOXAHOMA               34.60N 89.84W
06/16/2011                   TATE               MS   AMATEUR RADIO

            TREE DOWN ON POWERLINE

0705 PM     HAIL             GERMANTOWN              35.09N 89.79W
06/16/2011  E1.50 INCH       SHELBY             TN   TRAINED SPOTTER

            QUARTER TO PING PONG BALL SIZE HAIL. STARTED AT ABOUT 705
            PM AND LASTED FOR ABOUT 5 MINUTES.

0705 PM     FUNNEL CLOUD     HERNANDO                34.83N 89.99W
06/16/2011                   DESOTO             MS   TRAINED SPOTTER

            SPOTTER SHOW FUNNEL CLOUD WHILE ON I-55.

0708 PM     TSTM WND DMG     MILLINGTON              35.33N 89.89W
06/16/2011                   SHELBY             TN   PUBLIC

            TREES DOWN IN THE WAVERLY AREA.

0712 PM     HAIL             1 NNE GERMANTOWN        35.10N 89.78W
06/16/2011  M2.00 INCH       SHELBY             TN   NWS EMPLOYEE

            2.25 INCH HAIL IN GERMANTOWN.

0712 PM     HAIL             1 NNE GERMANTOWN        35.10N 89.78W
06/16/2011  E1.00 INCH       SHELBY             TN   NWS EMPLOYEE

0715 PM     HAIL             3 SW CORDOVA            35.12N 89.81W
06/16/2011  E1.00 INCH       SHELBY             TN   NWS EMPLOYEE

0715 PM     TSTM WND GST     CORDOVA                 35.15N 89.78W
06/16/2011  E60.00 MPH       SHELBY             TN   NWS EMPLOYEE

0715 PM     TSTM WND GST     CORDOVA                 35.15N 89.78W
06/16/2011  M60.00 MPH       SHELBY             TN   TRAINED SPOTTER

            SPOTTER MEASURED 60 MPH GUST ON PERSONAL WEATHER STATION

0715 PM     HAIL             CORDOVA                 35.15N 89.78W
06/16/2011  E1.75 INCH       SHELBY             TN   NWS EMPLOYEE

0717 PM     HAIL             2 N GERMANTOWN          35.12N 89.79W
06/16/2011  M1.25 INCH       SHELBY             TN   NWS EMPLOYEE

            1.25 INCH HAIL AND HIGH WINDS ABOUT 60 MPH.

0720 PM     TSTM WND DMG     BURLISON                35.56N 89.78W
06/16/2011                   TIPTON             TN   PUBLIC

            TREES DOWN

0722 PM     HAIL             BARTLETT                35.22N 89.84W
06/16/2011  E0.88 INCH       SHELBY             TN   TRAINED SPOTTER

0730 PM     TSTM WND GST     ARLINGTON               35.28N 89.66W
06/16/2011  E65.00 MPH       SHELBY             TN   COUNTY OFFICIAL

            METEOROLOGIST ESTIMATED A 65 MPH WIND GUST WITH STORM.

&&

TLSJR
Local storm report, Jun 16, 7:46 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
746 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLASH FLOOD      ATOKA                   35.45N 89.77W
06/16/2011                   TIPTON             TN   TRAINED SPOTTER

            WIDESPREAD FLOODING...WATER COVERING HWY 51 IN LOW SPOTS.

0715 PM     TSTM WND GST     ATOKA                   35.45N 89.77W
06/16/2011  M63.00 MPH       TIPTON             TN   TRAINED SPOTTER

            WIND GUST MEASURED ON WEATHER STATION OF 63 MPH.

0720 PM     TSTM WND GST     ELLENDALE               35.23N 89.83W
06/16/2011  E60.00 MPH       SHELBY             TN   NWS EMPLOYEE

0720 PM     HAIL             ELLENDALE               35.23N 89.83W
06/16/2011  E0.88 INCH       SHELBY             TN   NWS EMPLOYEE

&&

TLSJR
Local storm report, Jun 16, 8:04 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
804 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             SARDIS                  34.43N 89.91W
06/16/2011  E0.88 INCH       PANOLA             MS   TRAINED SPOTTER

0710 PM     HAIL             1 E GERMANTOWN          35.09N 89.77W
06/16/2011  E1.00 INCH       SHELBY             TN   NWS EMPLOYEE

0711 PM     HAIL             GERMANTOWN              35.09N 89.79W
06/16/2011  E2.00 INCH       SHELBY             TN   TRAINED SPOTTER

0715 PM     HAIL             GERMANTOWN              35.09N 89.79W
06/16/2011  E1.00 INCH       SHELBY             TN   PUBLIC

0715 PM     HAIL             WYNNE                   35.23N 90.79W
06/16/2011  E0.88 INCH       CROSS              AR   TRAINED SPOTTER

            NICKEL SIZE HAIL COVERING GROUND.

0735 PM     HAIL             ARLINGTON               35.28N 89.66W
06/16/2011  E0.88 INCH       SHELBY             TN   TRAINED SPOTTER

0740 PM     HAIL             OLIVE BRANCH            34.95N 89.83W
06/16/2011  E1.00 INCH       DESOTO             MS   TRAINED SPOTTER

            QUARTER SIZE HAIL NEAR HWY 78 AND MAGNOLIA DRIVE.

&&

TLSJR
Local storm report, Jun 16, 8:08 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
808 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     TSTM WND GST     BOLIVAR                 35.26N 89.00W
06/16/2011  E60.00 MPH       HARDEMAN           TN   TRAINED SPOTTER

&&

RRH
Local storm report, Jun 16, 8:13 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
813 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             1 SE CORDOVA            35.14N 89.76W
06/16/2011  E1.00 INCH       SHELBY             TN   TRAINED SPOTTER

            QUARTER SIZE HAIL AND 50 MPH WINDS WITH SOME TREES DOWN
            NEAR WALNUT GROVE AND SANGA

0755 PM     TSTM WND GST     BOLIVAR                 35.26N 89.00W
06/16/2011  E60.00 MPH       HARDEMAN           TN   EMERGENCY MNGR

0758 PM     LIGHTNING        SOUTHAVEN               34.97N 90.00W
06/16/2011                   DESOTO             MS   AMATEUR RADIO

            LIGHTNING STRUCK APARTMENT IN SOUTHAVEN.

&&

TLSJR
Local storm report, Jun 16, 8:30 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
830 PM CDT THU JUN 16 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     ALAMO                   35.78N 89.12W
06/16/2011                   CROCKETT           TN   EMERGENCY MNGR

            POWER LINES DOWN ON JOHNSON ROAD...TREES DOWN...DAMAGE TO
            A STORAGE BUILDING.

&&

TLSJR

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 16, 7:13 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Shelby47 min
Jun 16, 7:17 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Crockett, Fayette, Gibson, Hardeman and 5 more43 min
Jun 16, 7:39 PM CDTFlash Flood WarningMEGLauderdale, Tipton3 hr
Jun 16, 7:59 PM CDTSevere Thunderstorm WarningMEGCarroll, Chester, Crockett, Decatur, Fayette, Gibson and 6 more61 min
Jun 16, 9:28 PM CDTFlash Flood WarningMEGCarroll, Decatur, Henderson3 hr
Jun 17, 1:40 AM CDTSevere Thunderstorm WarningMEGHaywood, Lauderdale, Tipton35 min
Jun 17, 2:01 AM CDTSevere Thunderstorm WarningMEGDyer, Lake, Obion29 min
Jun 17, 4:39 AM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Lauderdale18 min
Jun 17, 4:59 AM CDTSevere Thunderstorm WarningMEGHaywood, Lauderdale31 min
Jun 17, 5:06 AM CDTSevere Thunderstorm WarningMEGDyer, Lake, Obion39 min
Jun 17, 5:11 AM CDTFlash Flood WarningMEGCrockett, Dyer, Haywood, Lauderdale, Madison, Tipton2 hr
Jun 17, 5:19 AM CDTSevere Thunderstorm WarningMEGCrockett, Haywood, Lauderdale26 min
Jun 17, 5:40 AM CDTSevere Thunderstorm WarningMEGFayette, Shelby35 min
Jun 17, 6:01 AM CDTSevere Thunderstorm WarningMEGGibson, Obion, Weakley44 min
Jun 17, 6:43 AM CDTSpecial Weather StatementMEGFayette32 min
Jun 17, 7:08 AM CDTSpecial Weather StatementMEGWeakley22 min
Jun 17, 7:31 AM CDTFlash Flood WarningMEGFayette119 min
Jun 17, 7:50 AM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Henry, Obion, Weakley25 min
Jun 17, 8:12 AM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Madison33 min
Jun 17, 8:44 AM CDTSevere Thunderstorm WarningMEGCarroll, Crockett, Gibson, Henderson, Madison46 min
Jun 17, 9:29 AM CDTFlash Flood WarningMEGCrockett, Gibson, Haywood, Henderson, Madison3 hr
Jun 17, 9:31 AM CDTSevere Thunderstorm WarningMEGCrockett, Dyer, Gibson, Haywood, Lauderdale44 min
Jun 17, 9:57 AM CDTRiver Flood WarningMEGCrockett, Dyer, Lauderdale9 hr
Jun 17, 11:03 AM CDTSpecial Weather StatementMEGDyer27 min
Jun 17, 1:15 PM CDTSpecial Weather StatementMEGHenry30 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.